# SDR CALA2025120211670

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 69,021 hours, 30,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER L, FAULT MESSAGE FROM CIDS WHILE CONDUCTING EMER LIGHT SYSTEM TEST.  REMOVED AND REPLACED EPSU BATTERY 11WL, IAW AMM 33-51-38-000-002-A, 33-51-38-400-002-A. OPS CHECKED GOOD,  NO FAULT MESSAGES OR DEFECTS NOTED.
